# SDR AALA201605089001

- Difficulty date: May 7, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 375
- Aircraft time: 69,436 hours, 9,858 cycles
- Engine: Pwa PW4168A
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  AFT GALLEY RT JUMP SEAT EMER FLASHLIGHT NOT FLASHING OR CHARGING.  REPLACED RT JUMP AT FLASHLIGHT & BATTERY ASSEMBLY IN AFT GALLEY.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.  SEE AALA 201605099004 FOR ADDITIONAL PART INFORMATION.
